New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
fear of having meds changed /or severe pain back
0 Replies
michelle J - August 27

I have been having problems with feeling nausea alot with the fibro or could it be just the meds causing it ? The fibro doctor has changed my dose of Lyrica from 200 to 300 mg a day, stating he would not want to go much higher on the Lyrica because patients have been known for shaking side effects .I still hurt but it is a little better.Im afraid that they will take away the vicodien that the doctors have been giving me with the skelaxton for the pain . I have been taken both for a while now an even though they are only helping some I'm in the fear of the doctors changing my meds and getting full pain back.I see my Rhume on Monday.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question